# SDR ASAA0210169

- Difficulty date: July 19, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - EMERGENCY EXIT SIGN ON SMOKE BARRIER ILLUMINATED.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY, THEN SIGN TESTED NORMAL.  (M)
